# SDR DALA2016041903028

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1041-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER AND LOWER SURFACE FROM 1041-1060 BETWEEN X=54 -X=60 LT SIDE.  AREA WAS REPAIRED IAW SRM 53-05, FIG 131, A-6, 51-10-3 PAR 14, 21, 38 , 51-30-2, 51-30-5, 51-30-1.
